On the genus of finite CW-H-spaces

A. Zabrodsky

Commentarii mathematici Helvetici (1974)

  • Volume: 49, page 48-64
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Zabrodsky, A.. "On the genus of finite CW-H-spaces." Commentarii mathematici Helvetici 49 (1974): 48-64. <http://eudml.org/doc/139569>.

author = {Zabrodsky, A.},
journal = {Commentarii mathematici Helvetici},
pages = {48-64},
title = {On the genus of finite CW-H-spaces},
url = {http://eudml.org/doc/139569},
volume = {49},
year = {1974},

AU - Zabrodsky, A.
TI - On the genus of finite CW-H-spaces
JO - Commentarii mathematici Helvetici
PY - 1974
VL - 49
SP - 48
EP - 64
UR - http://eudml.org/doc/139569
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.